# SDR QXEA200501785

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 18,759 hours, 27,124 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826896
- Part serial: 20010826
- Condition: Malfunctioned
- Location: Elevator Heat
- Part time: 3,799 hours, 5,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2094, DURING CLIMB-OUT, ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED, FOLLOWED BY LEFT STALL WARNING TANK 1 AUXILLARY PUMP LIGHT WENT OUT ALSO.  MAINTENANCE INSPECTED AND FOUND NR 1 PROP DEICE BRUSH BLOCK ARCING/OVERHEATED WHICH CAUSED A AND B PHASE CB'S TO TRIP IN NR 1 AC CONTACTOR BOX.  REPLACED NR 1 BRUSH BLOCK PER AMM 61-10-11-000-801 AND 61-10-11-400-801.  REPLACED TRIPPED FUSES GROUND RAN AIRCRAFT AND OPERATIONAL CHECKED ALL SYSTEMS MENTIONED ABOVE AND PROP HEAT.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
